Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2014, 6:39 PM MDT for Laramie County, Wyoming. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 6:39 PM MDT (00:39 UTC)
- Expired
- Jun 6, 2014, 7:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 16 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:59 PM MDT | HAIL 1 | 16 W Cheyenne, WY | OBSERVED ALONG INTERSTATE 80 AT MILE POST 346. |
| Jun 6, 6:59 PM MDT | HAIL 1.25 | 10 W Cheyenne, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2906 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS55 KCYS 070039
SVRCYS
WYC021-070115-
/O.NEW.KCYS.SV.W.0055.140607T0039Z-140607T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 715 PM MDT
* AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF CRYSTAL LAKE CAMPGROUND...AND MOVING NORTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHEYENNE WEST OF INTERSTATE 25...WARREN AF BASE AND FRONTIER PARK.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 358.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 10500 4118 10477 4101 10504 4107 10516
TIME...MOT...LOC 0039Z 223DEG 16KT 4108 10504
HAIL...1.00IN
WIND...60MPH
$$
HAHN3 follow-up statements
406
WWUS55 KCYS 070056
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT FRI JUN 6 2014
WYC021-070115-
/O.CON.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/
LARAMIE WY-
656 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 715 PM MDT...
AT 651 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WARREN AF BASE...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARREN AF BASE AND AREAS OF CHEYENNE WEST OF INTERSTATE 25.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 356.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516
TIME...MOT...LOC 0056Z 212DEG 16KT 4115 10499
HAIL...1.00IN
WIND...60MPH
$$
HAHN576
WWUS55 KCYS 070103
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT FRI JUN 6 2014
WYC021-070115-
/O.CON.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/
LARAMIE WY-
703 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 715 PM MDT...
AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WARREN AF BASE...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC. HALF DOLLAR SIZED HAIL WAS REPORTED 10 MILES WEST
OF CHEYENNE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARREN AF BASE.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 345 AND 357.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516
TIME...MOT...LOC 0103Z 213DEG 14KT 4116 10497
HAIL...1.25IN
WIND...60MPH
$$
HAHN760 WWUS55 KCYS 070114 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 714 PM MDT FRI JUN 6 2014 WYC021-070124- /O.EXP.KCYS.SV.W.0055.000000T0000Z-140607T0115Z/ LARAMIE WY- 714 PM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY WILL EXPIRE AT 715 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4129 10500 4119 10480 4101 10504 4107 10516 TIME...MOT...LOC 0114Z 213DEG 14KT 4120 10494 $$ HAHN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:36 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 6, 5:36 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 536 PM MDT FRI JUN 6 2014 .UPDATE... ISSUED AT 535 PM MDT FRI JUN 6 2014 EARLIER CONVECTION OVER THE SOUTHERN NEBRASKA PANHANDLE HAS TURNED OVER AN AIR MASS...COOLING TEMPERATURES INTO THE LOWER 60S. THICK CIRRUS CANOPY COMBINED WITH A SOUTHWARD PROGRESSING COLD FRONT WILL CONTRIBUTE TO THE STABILIZATION THROUGH THE REST OF THE EVENING. AS A RESULT...HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH OVR THE SOUTHERN NEBRASKA PANHANDLE. STILL HAVE A CHANCE OF THUNDER AHEAD OF THE COLD FRONT...BUT LIMITED INSTABILITY WILL KEEP MOST OF THAT ACTIVITY WEAK. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 315 PM MDT FRI JUN 6 2014 THUNDERSTORMS ARE ON THE DOWNTREND...MAIN THREAT FOR THUNDERSTORMS AS WELL AS SEVERE THUNDERSTORM THREAT IS OVER. MAIN PUSH OF COOLER AIR WILL MOVE ACROSS THE AREA TONIGHT WITH SOME FOG AND LIGHT RAIN SHOWERS EXPECTED. COULD EVEN SEE SOME DENSE FOG ALONG THE LARAMIE RANGE LATER TONIGHT INTO EARLY SATURDAY MORNING. FOR SATURDAY EASTERLY UPSLOPE FLOW WILL BE IN PLACE EAST OF THE LARAMIE RANGE. A FEW LIGHT RAIN SHOWERS POSSIBLE IN THE EAST AND COULD SEE ISOLATED THUNDERSTORMS ALONG THE LARAMIE RANGE AND TO THE WEST IN THE AFTERNOON. NOT ANTICIPATING SEVERE THUNDERSTORMS AND ANY STORMS THAT FORM WOULD QUICKLY DIE OFF AS THEY MOVE EAST OF THE LARAMIE RANGE. MORE LOW CLOUDS...LIGHT SHOWERS...AND FOG FOR SATURDAY NIGHT INTO SUNDAY MORNING AS COOL EASTERLY FLOW REMAINS IN PLACE. MODELS DIFFER FOR SUNDAY AFTERNOON WILL SOME KEEPING THE EASTERLY FLOW IN PLACE WHILE OTHERS SHOWING A PUSH OF WARM AIR ALOFT AND THE POTENTIAL FOR THUNDERSTORMS IN THE SOUTHERN CWA LATE SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 315 PM MDT FRI JUN 6 2014 UPPER TROF MOVES EAST OF THE CWA SUNDAY NIGHT WITH ANY CONVECTION LIKEWISE MOVING OUT OF THE CWA AS WELL. A FAIRLY COOL NIGHT AS WELL WITH MINS MONDAY MORNING IN THE 30S IN SOME VALLEY AREAS OF SOUTHEAST WYOMING. DRY AND MILD MONDAY THEN WARM FOR THE REST OF THE UPCOMING WEEK WITH A GENERALLY ZONAL UPPER FLOW THROUGH WEDS...THEN BACKING TO SW THURSDAY AND FRIDAY AHEAD OF NEXT UPPER SYSTEM THAT WILL MOVE ONSHORE OVER THE WEST COAST. ISOLATED CONVECTION POSSIBLE MAINLY TUESDAY WITH BETTER COVERAGE THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1126 AM MDT FRI JUN 6 2014 WDLY SCTD SHOWERS AND TSTMS CURRENTLY FORMING MAINLY OVER THE PANHANDLE MOVING EAST. EXPECT THIS AREA TO SEE THE MOST ACTIVITY THIS AFTERNOON WITH MORE ISOLATED ACTIVITY OVER SOUTHEASTERN WY. SOME ASSOCIATED MVFR CIGS AND VSBYS WITH THIS ACTIVITY. MORE WIDESPREAD IFR CONDITIONS EXPECTED TO FORM OVER THE PLAINS THIS EVENING AND OVERNIGHT IN MOIST UPSLOPE FLOW WITH AREAS OF RAIN AND FOG AS WELL. && .FIRE WEATHER... ISSUED AT 315 PM MDT FRI JUN 6 2014 NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS ALONG AND WEST OF THE LARAMIE RANGE SATURDAY AND SUNDAY WITH RAIN SHOWERS AND PATCHY FOG POSSIBLE EAST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 300 AM MDT FRI JUN 6 2014 FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY POTENTIAL RIVER RISES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...HAHN SHORT TERM...SML LONG TERM...RE AVIATION...RE FIRE WEATHER...SML HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 5:08 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 508 PM MDT FRI JUN 6 2014 WYZ101>119-072315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 508 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR AREAS AROUND AND WEST OF THE LARAMIE RANGE. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. PATCHY FOG WILL DEVELOP OVER THE EASTERN PLAINS LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-072315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 508 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT PATCHY FOG WILL BE POSSIBLE MAINLY FOR AREAS CLOSEST TO THE WYOMING STATE LINE LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE IN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 6, 1:40 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
&&
DDEALLocal storm report, Jun 6, 1:54 PM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 7 SE BUSHNELL 41.16N 103.79W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
0152 PM TORNADO KIMBALL 41.23N 103.66W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
NEAR THE AIRPORT.
&&
DDEALLocal storm report, Jun 6, 1:58 PM MDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED THEN TOUCHED
DOWN AGAIN 4 WEST OF BUSHNELL.
&&
DDEALLocal storm report, Jun 6, 2:04 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED.
&&
DDEALLocal storm report, Jun 6, 2:05 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 4 W BUSHNELL 41.23N 103.97W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
&&
DDEALSpecial weather statement, Jun 6, 6:09 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT FRI JUN 6 2014
WYZ116>118-070045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
609 PM MDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
645 PM MDT...
AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BUFORD...OR 22 MILES
SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARREN AF BASE...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 341 AND
358.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4127 10512 4115 10484 4099 10504 4099 10525
4100 10526
TIME...MOT...LOC 0009Z 209DEG 24KT 4102 10516
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:09 PM MDT | Special Weather Statement | CYS | Laramie | 36 min |
| Jun 6, 7:17 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 6, 9:11 PM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 12 hr |
| Jun 6, 10:15 PM MDT | Special Weather Statement | CYS | Carbon | 45 min |
| Jun 6, 10:37 PM MDT | Special Weather Statement | CYS | 38 min | |
| Jun 6, 10:53 PM MDT | Special Weather Statement | CYS | Albany | 37 min |
| Jun 6, 11:23 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 52 min |
| Jun 7, 12:12 AM MDT | Severe Thunderstorm Warning | CYS | Albany | 48 min |
| Jun 7, 3:38 PM MDT | Special Weather Statement | CYS | Albany | 52 min |
| Jun 7, 4:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.